Separable deformations of the generalized quaternion group algebras

Research output: Contribution to journalArticlepeer-review

Abstract

The group algebras kQ2n of the generalized quaternion groups Q2n over fields k which contain F2n-2 are deformed to separable k..t//-algebras ŒkQ2n]t. The dimensions of the simple components of k..t// ☉k..t// ŒkQ2n]t over the algebraic closure k..t//, and those of CQ2n over C are the same, yielding strong solutions of the Donald–Flanigan conjecture for the generalized quaternion groups.

Original languageAmerican English
Pages (from-to)179–191
Number of pages13
JournalJournal of Group Theory
Volume23
Issue number1
DOIs
StatePublished - 2019

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory

Fingerprint

Dive into the research topics of 'Separable deformations of the generalized quaternion group algebras'. Together they form a unique fingerprint.

Cite this